# SDR SWAA2016100508462

- Difficulty date: September 20, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 41,709 hours, 24,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SUPPORT ANGLE CRACKED AT BS 500C, STRINGER 26L.     R & R THE SUPPORT ANGLE IAW SRM AND DWG.
